# SDR AU990459

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D95A
- Engine: Lyc IO360B1B
- Propeller: Hartzl HC92WK2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 358152463
- Condition: Cracked
- Location: Lt & Rt Mlg
- Component: 358152461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT MAIN LANDING GEAR CYLINDERS P/N  35815246-1 (LT) AND P/N 35815246-3 (RT) CRACKED IN THE RADIUS OF THE LOWER BRACE ATTACHMENT FITTINGS.
